# SDR RAIA201204250002

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 28,457 hours, 24,745 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPS ADVANCE EICAS MESSAGE IN FLIGHT (CRUISE) OUT OF STL.  PILOTS RETURNED A/C TO STL.  MAINTENANCE TROUBLESHOT AND FOUND WIRE BROKEN ON PIN B OF NR 2 DOWNLOCK SWITCH AT RIGHT MAIN LANDING GEAR, REPAIRED WIRE AND OPS CHECK GOOD.
